On spacelike rotational surfaces with pointwise 1-type gauss map
dc.authorid | 0000-0002-5225-186X | |
dc.contributor.author | Dursun, Uğur | en_US |
dc.date.accessioned | 2015-07-14T11:00:06Z | |
dc.date.available | 2015-07-14T11:00:06Z | |
dc.date.issued | 2015-01 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | In this paper, we study a class of spacelike rotational surfaces in the Minkowski 4-spade E-1(4) with meridian curves lying in 2-dimensional spacelike planes and having pointwise 1-type Gauss map. We obtain all such surfaces with pointwise 1-type Gauss map of the first kind. Then we prove that the spacelike rotational surface with flat normal bundle and pointwise 1-type Gauss map of the second kind is an open part of a spacelike 2-plane in E-1(4). | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Dursun, U. (2015). On spacelike rotational surfaces with pointwise 1-type gauss map Bulletin Of The Korean Mathematical Society, 52(1), 301-312. doi:10.4134/BKMS.2015.52.1.301 | en_US |
dc.identifier.doi | 10.4134/BKMS.2015.52.1.301 | |
dc.identifier.endpage | 312 | |
dc.identifier.issn | 1015-8634 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-84922369045 | |
dc.identifier.scopusquality | Q3 | |
dc.identifier.startpage | 301 | |
dc.identifier.uri | https://hdl.handle.net/11729/578 | |
dc.identifier.uri | http://dx.doi.org/10.4134/BKMS.2015.52.1.301 | |
dc.identifier.volume | 52 | |
dc.identifier.wos | WOS:000349591500023 | |
dc.identifier.wosquality | Q4 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Dursun, Uğur | en_US |
dc.institutionauthorid | 0000-0002-5225-186X | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Korean Mathematical Soc | en_US |
dc.relation.ispartof | Bulletin of the Korean Mathematical Society | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Pointwise 1-type Gauss map | en_US |
dc.subject | Rotational surfaces | en_US |
dc.subject | Parallel mean curvature vector | en_US |
dc.subject | Normal bundle | en_US |
dc.subject | Minkowski 3-Space | en_US |
dc.subject | Ruled surfaces | en_US |
dc.subject | Revolution | en_US |
dc.title | On spacelike rotational surfaces with pointwise 1-type gauss map | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 578.pdf
- Boyut:
- 157.59 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version